NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"I'm having pimples after using Clindamycin Gel as prescribed by a doctor..the pimples return to dark spots nd blemishes! what should i do??"

    User Avatar
    A 20 years year old female asked:
    2 years ago
    I'm having pimples after using Clindamycin Gel as prescribed by a doctor..the pimples return to dark spots nd blemishes! what should i do??
    Dr. Aji B answered:
    2 years ago
    Good afternoon! I am sorry about that. the gel u applied on ur face is too corrosive for ur skin that is y ur facial skin is reacting. I ll advice u stop using it. just use clean water to be clean ur face,or use facial cleanser like 3 times daily. avoid oily foods and always prevent ur face from been oily. do not prick the remaining spot with ur hand soo that u ll not leave wound or scar behind. Thanks
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app